Discussion in 'General Discussion' started by Grossenschwamm, Jul 19, 2011.
I think it would be exciting to be some kind of medical study.
I just want something to work. I started hearing voices today without the aid of drugs. It was actually pretty funny. I had my left ear resting on my left arm and heard a very ineffectual, almost effeminate, "Boo." Of course, it sounded like "Booo-ooo..." with a higher pitched OOO starting out, and then lowering as it trailed off. Before that, while under the influence, the voices I heard sounded like my mother asking me questions like "Are you staying up?" or "What do you want to eat?" These were peculiar in that I could feel the air around where the voices were coming from vibrate to the tone of the voices being emitted. No such vibration in my arm or left ear, just the voice. I'm starting to think that if this is all I have to deal with, along with the visual stuff, I may be able to cope without meds if they don't work. Of course, because I started hearing things today, or, recognized that I started hearing things today, that probably means my symptoms are going to get progressively worse.
I find it interesting that the few drugs you've mentioned are all some of the newest atypicals on the market. I'm guessing you've tried and not had much luck with the others? Latuda was the 10th atypical approved in the US back in late 2010 IIRC.
At any rate, I don't usually chime in at all in threads like this, but make sure you're careful about the dizziness that Fanapt causes when you first get on it. Even more than the literature states, I've had a lot of patients tell me that was the worst problem with starting it, but don't let that discourage you if it's your only major side effect. Good luck.
Hey Gross, I've been studying the DSM-IV Codes for my Learning Difficulties unit, and I came across this:
292.89 Hallucinogen-persisting perception disorder
After stopping the use of a hallucinogen, the patient reexperiences at least one of the symptoms of perception that occurred during intoxication. These could include flashes of color, trails of images, afterimages, halos, macropsia, micropsia, geometric hallucinations and false peripheral perception of movement.
These symptoms cause clinically important distress or impair work, social or personal functioning.
These symptoms are neither the result of a general medical condition nor better explained by hypnopompic hallucinations or a different mental disorder such as Schizophrenia or dementia.
Unfortunately, with my knowledge of the DSM-IV Codes, you'll have to live with it. Basically. So perhaps the headaches are of a different cause altogether?
Jazintha: That is another possibility that may have caused these symptoms as well. Going Cold turkey.
Philes: You have patients?
That's what my doc said was going on, without giving it a name.
However my symptoms have progressed a bit. Now I suffer auditory illusions as well.
Did this happen after you take these new medicines? Well. It seems that we have two different possibilities that MAY have caused these symptoms. Hallucinogen-persisting perception disorder or Schizophrenia.
What's the longest you've ever lasted without drugs? Just wondering if you ever gave your body a chance to get it all out.
I also wonder how much you have smoked. Everday or just in the weekend. Did you used other drugs?
[offtopic] RIP Amy Whinehouse. We are going to miss you. [/offtopic]
Not that offtopic, is it.
It seems that she did not die of an O.D. Wow. She is the latest victim of the twenty-seven curse. Just like Janis Joplin, Jim Morrison, Kurt Kobain, Brian Wilson and Jimmy Hendrix.
What other twenty-seven-year-old has been cruelly ripped from this world recently?
Oh. I just edited them into my latest post. Perhaps I should type a bit faster.
The others who have died at the age of twenty-seven were: Brian Wilson, Janis Joplin, Jimmy Hendrix, Jim Morrison and Kurt Kobain. (just in case if you have missed it.)
No, I should just be more patient.
8 months without pot. However, I experimented with other things within that time that I was without, like yopo and amanitas. Yopo was fun, amanitas did nothing. Like the psilocybes I did before them, I was unaffected. Tried amanitas twice, tried psilocin once. Yopo was fun (used it 3 times), but the effects of the stuff were nothing like what I experience now. So, I guess I was only really clean for 6 months. However, I've always been able to stop smoking for at least 2 months at a stretch and do nothing in between. I didn't start having these particular hallucinations until I stopped smoking pot this second time, after the hallucinations while under the influence got too real. I've done nothing since quitting pot, going on 9 weeks clean.
I've always hallucinated visually a little bit, in that I've always had tracers on moving objects or colors wafting over my vision, even as a child. I think if anything is responsible for my current state, it's got to be the cannabis. I always got it from the street, so I have no idea how pure it was, i.e. if it was ever laced. Maybe I smoked a bunch of pot with PCP in it.
If you were my patient, and I wasn't liable for malpractise, I'd prescribe homegrown organic weed and all hallucinations you can handle, just so long as they don't lead to you harming anyone.
Seriously, the DSMIV is a wonderful tool but it leads to the assumption that anyone who doesn't fit into mainstream society must therefore fit into a specific pigeonhole of disorder.
Maybe they need a new entry in the fifth edition: Grossenschwammitis.
I'm now a member of a hallucination persisting perception disorder forum. And, according to most of what I've read, mary jane isn't something that causes HPPD. Aggressive use of acid, mushrooms, and PCP does it. Hardcore use spanning several months. So, unless I was getting wet every time I smoked for 3 months, I have no idea how this happened. I read a lot about PCP and I'm pretty sure I've had it maybe one time, but not the grand majority of times I've smoked. I don't know what's going on. I just want it to stop.
Know who else wanted it to stop?
Separate names with a comma.